# SDR CA050531007

- Difficulty date: May 17, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft serial: BB24
- Aircraft time: 13,088 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A/C CLIMB THROUGH 10,000, RT WINDSHIELD OUTERPANE CRACKED ACROSS ENTIRE WINDOW, (WINDSHIELD HEAT ON).   NO OTHER PROBLEMS OCCURED (DEPRESSURIZATION ETC)  AIRCRAFT RETURNED TO BASE AND COMPLETED A NORMAL LANDING.  MAINTENANCE CHANGED WINDOW AND A/C RETURNED TO SERVICE. MAINTENANCE NOTE THAT SPONGE SEAL STRIP WAS MISSING FROM PREVIOUS INSTALLATION.
